# SDR SWAA2023050122727

- Difficulty date: April 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Channel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT CARGO COMPARTMENT FLOOR Z-CHANNEL AT STA 787 - STA 807 LBL 21 HAS ELONGATED HOLES.<[01] REF TASK CARD TTG8Q00JZHM2 FOR PARTS INSTALLATION.;[02] CORRECTION TO STEP 1: REF TASK CARD TTG8Q00JZHM2 FOR ZEE CHANNEL REPLACEMENT;[03] VERIFIED Z CHANNEL WILL BE REPLACED ON T/C TTG8Q00JZHM2.
